# SDR ASAA2021100636244

- Difficulty date: October 6, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 23,592 hours, 7,486 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Part number: 676000141
- Part serial: 676000144297
- Condition: Faulty
- Location: Ram Air Inlet
- Part time: 23,634 hours, 7,503 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH PACK LIGHT ILLUMINATED LEVELING OFF AT FL330. FOLLOWING QRH "PACK" PAGE 2.12, WE WERE ABLE TO RESET THE PACK LIGHT BUT IT REILLUMINATED WITHIN ONE MINUTE, THIS WAS ACCOMPANIED BY ILLUMINATION OF THE RIGHT BLUE "RAM DOOR FULL OPEN" LIGHT. WE PROCEEDED WITH STEP 3 "A SINGLE PACK LIGHT STAYS ILLUMINATED". A FEW MINUTES AFTER COMPLETING THIS STEP, THE BLUE "RAM AIR DOOR FULL OPEN" LIGHT EXTINGUISHED. GROUNDED - YES. REMOVED AND REPLACED THE RIGHT RAM AIR INLET ACTUATOR REF B737-900 AMM 21-51-21/401. PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST REF AMM 21-61-00-700-806-002 FOR INDUCED MAINTENANCE FAULTS. NO FAULTS FOUND. REPAIR CONFIRMATION SUCCESSFUL PER B737-900 FIM 21-51 TASK 803, STEP H AND FIM 21-62 TASK 852.
